# SDR QXEA2019040100152

- Difficulty date: March 31, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 11,914 hours, 12,788 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Condition: Unsecure
- Location: Emergency Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIN STICKING OUT ON FORWARD EMERGENCY DOOR HANDLE AND AFT HANDLE AFT PASSENGER DOOR. REMOVED FROM SERVICE. RESECURED PINS ON DOORS AS REQUIRED. NO FURTHER DEFECTS. RETURNED TO SERVICE. NO PARTS REPLACED.
